# SDR DALA2014062603784

- Difficulty date: June 24, 2014
- Submitted: June 29, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 65,412 hours, 28,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND SEAT 4 ABC EMERGENCY LIGHT OUT.  MAINTENANCE REPAIRED BROKEN WIRE AND FUNCTIONAL CHECKED NORMAL.
